Communications in Mathematical Analysis

       

To appear in Volume 2  Number 2 (2007)

 

THE FINE SPECTRUM AND THE MATRIX DOMAIN OF THE DIFFERENCE OPERATOR Δ ON THE SEQUENCE SPACE  l p, (0<P<1)

Authors: B. Altay and F. Başar

 

A NOTE ON LOGARITHMICALLY COMPLETELY MONOTONIC FUNCTIONS INVOLVING THE GAMMA FUNCTIONS

Authors: J.-S. Sun and Z.-Q Guo

 

COMMON FIXED POINTS AND INVARIANT APPROXIMATIONS FOR GENERALIZED (F, G)- NONEXPANSIVE MAPPINGS

Authors: Y. Song

 

OSCILLATION CRITERIA FOR SYSTEMS OF NEUTRAL HYPERBOLIC DIFFERENTIAL EQUATIONS WITH CONTINUOUS DISTRIBUTED DEVIATING ARGUMENTS

Authors: W. Sheng and W.N. Li

 

DUNKL TRANSFORM ON BESOV SPACES AND HERZ SPACES

Authors: C. ABDELKEFI

 

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact